MAUDE Adverse Event Report: ICU MEDICAL, INC. 6" (15 CM) APPX 0.26 ML, SMALLBORE EXT SET; STOPCOCK, I.V. SET

ICU MEDICAL, INC. 6" (15 CM) APPX 0.26 ML, SMALLBORE EXT SET; STOPCOCK, I.V. SET
Model Number A1001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The small-bore extension set with clamp / rotating luer (j loop) did not connect to the iv properly.The connection is not secure and there is leaking.Reportedly, this occurred twice.

Brand Name
6" (15 CM) APPX 0.26 ML, SMALLBORE EXT SET
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key15145578
Report Number15145578
Device Sequence Number12042274
Product Code FMG
UDI-Device Identifier00887709051027
UDI-Public(01)00887709051027
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/21/2022
Report Date (Section F) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1001
Device Lot Number5956762
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/21/2022